Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Cold hands and feet, sweating, dizziness, weakness, palpitations. Causes and treatment?

Hi I always have cold hands and feet sometimes ther sweaty but cold I have shaky episodes wher my hands shake, i feel dizzy and faint and really weak Ive had palpitations and even after waking up in the morning i feel tired Also every night i wake up between 3 and 3:30 After having a glass of fizzy pop i feel fine and go back to sleep
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  730
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
These symtpoms are related to the metabolic disorder.
These all are related to the decrease functioning of the thyroid gland.
You should have done your blood examination for the Thyroid Function tests and Blood CP to check your Hb levels.
If the thyroid is hypo functioning than use Tab. Levothyroxine as advised by your physician.

I hope I am sucessful in solving your query If you have further you can ask me.
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor